U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Too much zoloft symptoms

A 31-year-old female asked:
Dr. Linda Callaghan
Addiction Medicine 53 years experience
Med adjustment.: Are you on 75 mg. Now? It takes anywhere from 3-6 weeks on the right dose of zoloft (sertraline) to experience improvement of symptoms, depending on ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 43-year-old member asked:
Dr. TRUC DAO
Dr. TRUC DAOanswered
Psychiatry 37 years experience
Zoloft (sertraline) overdose: Nothing will happen. Zoloft (sertraline) and ssris are so safe no one can die on overdose with them. But do not take meds doses beyond what your docto... Read More
A 49-year-old female asked:
Dr. Ravi Srivastava
Addiction Medicine 36 years experience
Yes: in fact the worst symptoms of not taking s medication like Zoloft (sertraline) can come after a few months. Not because of withdrawal but because of r... Read More
A 26-year-old male asked:
Dr. Jon Schneider
Psychiatry 33 years experience
Variable: This is a good question. As soon as a person takes a dose of Zoloft (sertraline) (or any SRI) their levels of serotonin in their brain begin to chang... Read More
A 36-year-old male asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Zoloft (sertraline): Not likely by itself. Also wondering how you would know your body does not need it. Please discuss with your prescribing physician.
A 34-year-old female asked:
Dr. Victoria Wang
Internal Medicine 43 years experience
Unexplained headache: One major symptom may be a headache that can last for several weeks upon stopping zoloft (sertraline) suddenly. You are less likely to have symptoms ... Read More
A 46-year-old member asked:
Dr. Kenneth Adler
Psychiatry 49 years experience
Unknown: First, it depends on accuracy of initial diagnosis. If treatment is for depression stopping medication could put one at risk of relapse at some future... Read More
A 29-year-old female asked:
Dr. Vahe Yetimyan
General Practice 51 years experience
It can cause: It can cause the strength of the chemicals in the pill to decrease if out of date and that is similar effect like taking smaller dose of medication in... Read More
A 31-year-old female asked:
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Maybe a change?: You don't mention other issues or treatments but 13 yrs sounds very long! Some might differ, but I never thought these drugs should be life-long. They... Read More
A 20-year-old female asked:
Dr. Jane Steiner
Psychiatry 43 years experience
Not necessarily: It depends if you are splitting the pills and now taking too low of a dose- that could cause a recurrence of depressive symptoms. But in general, it ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership